On the structure of spaces with Ricci curvature bounded below. II

Jeff Cheeger, Tobias H. Colding

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)13-35
Number of pages23
JournalJournal of Differential Geometry
Volume54
Issue number1
StatePublished - Jan 2000

Fingerprint

Ricci Curvature

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Geometry and Topology

Cite this

On the structure of spaces with Ricci curvature bounded below. II. / Cheeger, Jeff; Colding, Tobias H.

In: Journal of Differential Geometry, Vol. 54, No. 1, 01.2000, p. 13-35.

Research output: Contribution to journalArticle

@article{583ede27e7c048b895ef9b9b8bd4ecc1,
title = "On the structure of spaces with Ricci curvature bounded below. II",
author = "Jeff Cheeger and Colding, {Tobias H.}",
year = "2000",
month = "1",
language = "English (US)",
volume = "54",
pages = "13--35",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - On the structure of spaces with Ricci curvature bounded below. II

AU - Cheeger, Jeff

AU - Colding, Tobias H.

PY - 2000/1

Y1 - 2000/1

UR - http://www.scopus.com/inward/record.url?scp=0037887842&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0037887842&partnerID=8YFLogxK

M3 - Article

VL - 54

SP - 13

EP - 35

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -